# SDR QXEA2011082600754

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S SPLICE AT FR 116.0 HAS CORRODED FASTENERS AND POSSIBLE CORROSION.   BLENDED OUT CORROSION IAW SRM 51-21-00-00-01. MINIMUM REMAINING THICKNESS .051", CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 AND 51-00-02-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3857.  TREATED, PRIMED IAW SRM 51-21-10-02-01, 51-25-10-02-01.
